# SDR DALA1139761706

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 45,392 hours, 13,010 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN FLIGHT CREW TURNED ON FIRST CLASS OVEN, GOT VERY  STRONG BURNING SMELL WITHIN ONE MINUTE.  CREW TURNED EVERYTHING OFF AND THE SMELL DISSIPATED.  MAINTENANCE INSPECTED OVEN NR 2 WITH BENT DOOR LOCK HINGE AND PRESENCE OF BURNT PEANUTS THAT CAUSED ODOR DESCRIBED BY FLIGHT CREW.  MAINTENANCE FORWARDED FIRST CLASS OVEN TO NEF.  AIRCRAFT OK FOR SERVICE.
